# SDR RU3A20190312007

- Difficulty date: March 12, 2019
- Submitted: March 13, 2019
- Operation: Air carrier
- Aircraft: N68
- Make and model: Beech 300BEECH
- Aircraft serial: FF3
- Aircraft time: 13,079 hours, 7,868 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: 10142002311
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR ENGINEERING ORDER (EO),18-28-45 CENTER WING SKIN FILLET PANEL FASTENER HOLE REPAIR, TO REPAIR DAMAGED/ELONGATED FASTENER HOLES NEAR THE LEADING EDGE OF THE CENTER WING SKIN. THIS EO ALSO PROVIDES INSTRUCTIONS TO FABRICATE A REPLACEMENT WING-TO FUSELAGE FILLET PANEL. P/N 182845-1
